TU Darmstadt / ULB / TUbiblio

Solving differential-algebraic equation systems : alternative index-2 and index-1 approaches for constrained mechanical systems

Schweizer, Bernhard and Li, Pu (2016):
Solving differential-algebraic equation systems : alternative index-2 and index-1 approaches for constrained mechanical systems.
In: Journal of Computational and Nonlinear Dynamics, New York, NY : ASME, pp. 044501-1-044501-13, Vol. 11, (4), ISSN 1555-1415, [Article]

Item Type: Article
Erschienen: 2016
Creators: Schweizer, Bernhard and Li, Pu
Title: Solving differential-algebraic equation systems : alternative index-2 and index-1 approaches for constrained mechanical systems
Language: English
Journal or Publication Title: Journal of Computational and Nonlinear Dynamics
Volume: Vol. 11
Number: 4
Publisher: New York, NY : ASME
Divisions: 16 Department of Mechanical Engineering > Institute of Applied Dynamics (AD)
16 Department of Mechanical Engineering
Date Deposited: 10 Feb 2016 13:01
Export:

Optionen (nur für Redakteure)

View Item View Item